# SDR DALA2024062206330

- Difficulty date: June 20, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 92,775 hours, 17,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1805, DURING SVC CHK FOUND EMERGENCY LIGHTS ON SEATS 20-32 E, F INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK. (LP 5330742)
